Scientific Article
previous document  unige:6394  next document
add to browser collection
Title

2D Models of statistical physics with continuous symmetry: the case of singular interactions

Authors
Ioffe, D.
Shlosman, S.
Published in Communications in Mathematical Physics. 2002, vol. 226, no. 2, p. 433 - 454
Abstract We show the absence of continuous symmetry breaking in 2D lattice systems without any smoothness assumptions on the interaction. We treat certain cases of interactions with integrable singularities. We also present cases of singular interactions with continuous symmetry, when the symmetry is broken in the thermodynamic limit.
Identifiers
Full text
Article (Author postprint) (361 Kb) - public document Free access
Citation
(ISO format)
IOFFE, D., SHLOSMAN, S., VELENIK, Yvan. 2D Models of statistical physics with continuous symmetry: the case of singular interactions. In: Communications in Mathematical Physics, 2002, vol. 226, n° 2, p. 433 - 454. doi: 10.1007/s002200200627 https://archive-ouverte.unige.ch/unige:6394

323 hits

122 downloads

Update

Deposited on : 2010-04-27

Export document
Format :
Citation style :